On the 𠑞 -Bernoulli Numbers and Polynomials with Weight 𠜶
T. Kim and
J. Choi
Abstract and Applied Analysis, 2011, vol. 2011, 1-14
Abstract:
We present a systemic study of some families of higher-order ð ‘ž -Bernoulli numbers and polynomials with weight ð ›¼ . From these studies, we derive some interesting identities on the ð ‘ž -Bernoulli numbers and polynomials with weight ð ›¼ .
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/392025.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/392025.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:392025
DOI: 10.1155/2011/392025
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().